Associated weight changes?
Have you undergone any blood work so far?
Duration of symptoms?
Have you discuss your current symptoms with your doctor so far?
Alcohol and smoking intake?
This has only been approved for major depressive disorder and is used only as a last resort after conventional antidepressants have been tried without success since it has numerous and very severe side effects. In fact, it was withdrawn from the market in February 1964 due to a number of patient deaths involving hypertensive crises with intracranial bleeding. The main concern with this drug is the fact that it is a monoamine oxidase inhibitor. MAOIs are currently very limited, due to their significant potential for adverse effects, many interactions, and the availability of newer and safer (although not necessarily more efficacious) antidepressants.You MUST be VERY careful of foods that contain tyramine as hypertensive crisis will result. Foods such as aged cheeses, cured meats, tofu and certain red wines are the most dangerous. Some, such as yeast extracts, contain enough tyramine to be potentially fatal in a single serving.
The usual effective dosage is 30 mg per day, usually given in divided doses. If there are no signs of improvement after a reasonable period (up to 2 weeks), then the dosage may be increased in 10 mg per day increments at intervals of 1 to 3 weeks; the dosage range may be extended to a maximum of 60 mg per day from the usual 30 mg per day.
Patients may experience restlessness or insomnia; may notice some weakness, drowsiness, episodes of dizziness or dry mouth; or may report nausea, diarrhea, abdominal pain, or constipation. Most of these effects can be relieved by lowering the dosage or by giving suitable concomitant medication.
Tachycardia, significant anorexia, edema, palpitation, blurred vision, chills, and impotence have each been reported.
Headaches without blood pressure elevation have occurred.
Rare instances of hepatitis, skin rash, and alopecia have been reported.
Impaired water excretion compatible with the syndrome of inappropriate secretion of antidiuretic hormone (SIADH) has been reported.
Tinnitus, muscle spasm, tremors, myoclonic jerks, numbness, paresthesia, urinary retention, and retarded ejaculation have been reported.
Hematologic disorders including anemia, leukopenia, agranulocytosis, and thrombocytopenia have been reported.
Localized scleroderma, flare-up of cystic acne, ataxia, confusion, disorientation, memory loss, urinary frequency, urinary incontinence, urticaria, fissuring in corner of mouth, akinesia.
Sexual dysfunction happens with the vast majority of parnate users and returns to normal with discontinuation of the medication. Unfortunately there is little you can do to resolve this given the way the drug works. Urinary incontinence and constipation are also the norm with this drug.
What you can do to help with the constipation is drink lots of fluid (especially water), limit caffeine drinks like tea and coffee. Also, increase your fiber intake with raw vegetables or even a daily fiber supplement like metamucil.
To help reduce urinary incontinence you can perform exercises called "Kegel Exercises" that will strengthen the pelvic muscles. http://www.webmd.com/urinary-incontinence-oab/urinary-incontinence-kegel-exercises-for-pelvic-muscles
The last thing that will help is to get plenty of exercise which will help with all of the symptoms you indicate and also help elevate mood.
I hope you have found this information useful. If you need further information please just ask.
I'm sorry that you do not agree with the literature but it does have serious consequences if it is not carefully monitored. I wish you the best of luck. I hope you can find a way to deal with the side effects. Experts do not get credit unless good or great service is selected.